I have got it again!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 4/3/2007 5:41 PM (GMT -6)   
Hi mates!
Before few days I have sent a topic about how to stopping Zoloft. Then thankfully I ve got some replies ,by any way I tapered the zoloft to half dose for tow days and on the third day I tried to not take it, but unfortunately I couldn't because of sever withdrawal symptoms. then came back to the same dose some before , but today I ve got the panic and anxiety again. I thought its gone and I ve been well ,BUT its not??!! Can any body share me the experience plz.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/3/2007 5:59 PM (GMT -6)   

maybe get back on the zoloft at a higher dose, learn more relaxation and CBT then after say 6 months try quitting it again with a slow taper

perhaps your body is telling you that you need the zoploft longer yeah


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/4/2007 11:23 AM (GMT -6)   
Thanks Harry
I agree about the CBT and relaxation........ask your doc about going on a bit higher dose of zoloft
It might just do the trick combined with the other self help things

LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  


greydays
Regular Member


Date Joined Feb 2007
Total Posts : 46
   Posted 4/4/2007 5:50 PM (GMT -6)   
I agree with Harry. Hope you get to feeling better, we have all been there, and it is very frustrating!

Stephanie

maryviolin
New Member


Date Joined Mar 2007
Total Posts : 15
   Posted 4/5/2007 12:18 PM (GMT -6)   
try something called GABA...it is very helpful for some..and all natural

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/5/2007 6:17 PM (GMT -6)   
Check with pharmacy or doc prior to mixing herbal and medicines
Some will and do cause interactions

Be well
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 7:16 AM (GMT -6)
There are a total of 2,693,910 posts in 297,420 threads.
View Active Threads


Who's Online
This forum has 152112 registered members. Please welcome our newest member, bdssiydstaubbs.
296 Guest(s), 5 Registered Member(s) are currently online.  Details
Boiga, bdssiydstaubbs, NiceCupOfTea, SharonZ, Michael R S


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer